10.1002/(sici)1096-9853(199906)23:7<647::aid-nag988>3.0.co;2-i
Doi:
10.1002/(sici)1096-9853(199906)23:7<647::aid-nag988>3.0.co;2-i
Title:
A lattice type model for particulate media
Author:
Budhu, Muniram; Ramakrishnan, S.; Frantziskonis, George
Year: 1999
Month: 06
Volume: 23
Issue: 7
First_page: 647
Last_page: 671
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 253dbd97864939d6f1a6ac1bd1f2d61b
Filesize: 775722
Timeadded: 2014-08-31 21:46:03
Journalid: 9917
Original Link: https://www.wenrao.com/i/2fL7EfqWdUe2ZrxuR
相关文献